Medians, continuity, and vanishing oscillation

Volume 213 / 2012

Jonathan Poelhuis, Alberto Torchinsky Studia Mathematica 213 (2012), 227-242 MSC: Primary 42B25; Secondary 46E30. DOI: 10.4064/sm213-3-3

Abstract

We consider properties of medians as they pertain to the continuity and vanishing oscillation of a function. Our approach is based on the observation that medians are related to local sharp maximal functions restricted to a cube of $\mathbb R^n$.

Authors

  • Jonathan PoelhuisDepartment of Mathematics
    Indiana University
    Bloomington, IN 47405, U.S.A.
    e-mail
  • Alberto TorchinskyDepartment of Mathematics
    Indiana University
    Bloomington, IN 47405, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image